MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175928P0-PLATINUM WOVEN AORTIC ARCH 4B
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation, the value was left blank because the name of the initial reporter and his occupation are unknown.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number (20m16) (3331/4245) a review of manufacturing records (mfg operations traceability) allowed us to make the assumption that a possible inversion occurred at the primary packaging step between product ref (b)(4) (lot 20m16, sn(b)(4)) and product ref (b)(4) (lot 20m16, sn(b)(4)), leading to a mislabeling of both products.As requested in the product non-conformity report opened for this issue, a health hazard evaluation (hhe) has been initiated concerning the second product involved by the issue.(10/4245) the complaint returned product was inspected.The conclusion confirmed that the product blister inside the box does not match the identification of the box, the identification of the patient label set and the identification of the graft sizers.(25) the conducted investigation concluded that the product involved in the complaint was not conform due to a product mislabeling occurring because instructions were not strictly followed at primary packaging and final packaging check steps.A capa has been initiated in order to take appropriate actions.
 
Event or Problem Description
Customer complaint #(b)(4) was mentioning a mislabeling as described below: when the box was opened before use for the patient, it was confirmed that a different product was packaged.Label on the box is ref (b)(4) (lot 20m16, sn(b)(4)), but the actual product inside was ref (b)(4) (lot 20m16, sn1(b)(4)).The product was returned back to the distributor from end user site.We have received confirmation that no patient was harmed by the incident.
 
Event or Problem Description
See mfg report(s) # 1640201-2021-00026.Complaint #(b)(4).
 
Additional Manufacturer Narrative
A recall was initiated on (b)(6) 2022 to withdraw two inverted products from the market.One mislabeled product is located in the us (corresponding to complaint #(b)(4).Mfg report number 1640201-2021-00034).One mislabeled product is located in china (corresponding to this complaint #(b)(4) - mfg report number 1640201-2021-00026).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
philip gaillard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key12232633
Report Number1640201-2021-00026
Device Sequence Number5403557
Product Code MAL
UDI-Device Identifier00384401018650
UDI-Public(01)00384401018650
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberM00202175928P0-PLATINUM WOVEN AORTIC ARCH 4B
Device Catalogue NumberM00202175928P0
Device Lot Number20M16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown